Alert archive / Arizona / Dust Storm Warnings in 2021
Dust Storm Warning 28, NWS Phoenix, AZ
NWS Phoenix, AZ issued this dust storm warning at Aug 17, 2021, 12:01 AM MST for Maricopa County, Pinal County, Arizona. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 17, 2021, 12:01 AM MST (07:01 UTC)
- Expired
- Aug 17, 2021, 1:00 AM MST
- In force
- 59 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
Counties Maricopa County, AZ, Pinal County, AZ
The radar
The Phoenix radar (KIWA), 96 km from the middle of the area, began a volume at 07:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 7.0 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2667 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1942 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
574
WWUS55 KPSR 170701
DSWPSR
BULLETIN - EAS ACTIVATION REQUESTED
Dust Storm Warning
National Weather Service Phoenix AZ
1201 AM MST Tue Aug 17 2021
AZC013-021-170800-
/O.NEW.KPSR.DS.W.0028.210817T0701Z-210817T0800Z/
Maricopa AZ-Pinal AZ-
1201 AM MST Tue Aug 17 2021
The National Weather Service in Phoenix has issued a
* Dust Storm Warning for...
Maricopa County in south central Arizona...
Pinal County in southeastern Arizona...
* Until 100 AM MST.
* At 1201 AM MST, a wall of dust was along a line extending from near
Palo Verde to near Bosque to 10 miles south of Freeman, moving
southwest at 30 mph.
HAZARD...Less than a quarter mile visibility with damaging wind in
excess of 60 mph.
SOURCE...Doppler radar.
IMPACT...Dangerous life-threatening travel.
* This includes the following highways...
AZ Interstate 10 between mile markers 85 and 116.
AZ Interstate 8 between mile markers 95 and 150.
AZ Route 238 between mile markers 1 and 29.
Locations impacted include...
Goodyear, Buckeye, Gila Bend, Tonopah, Estrella, Palo Verde,
Perryville, Big Horn, Bosque, Cotton Center, Liberty, Kaka, Painted
Rock Dam, Freeman and Gila Bend Auxiliary Field.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Dust storms lead to dangerous driving conditions with visibility
reduced to near zero. If driving, avoid dust storms if possible. If
caught in one, pull off the road, turn off your lights and keep your
foot off the brake.
Motorists should not drive into a dust storm. PULL ASIDE STAY ALIVE!
Strong to severe thunderstorms are also possible behind this wall of
dust. Keep updated with this quickly evolving situation.
&&
A Severe Thunderstorm Watch remains in effect until 200 AM MST for
south central and southeastern Arizona.
LAT...LON 3251 11288 3266 11301 3311 11318 3354 11319
3343 11248 3302 11227 3272 11208 3272 11214
3268 11215 3268 11220 3250 11221
TIME...MOT...LOC 0701Z 054DEG 27KT 3327 11267 3294 11254 3270 11235
$$
SDB1 follow-up statement
043
WWUS55 KPSR 170751
DSWPSR
Dust Storm Warning
National Weather Service Phoenix AZ
1251 AM MST Tue Aug 17 2021
AZC013-021-170801-
/O.EXP.KPSR.DS.W.0028.000000T0000Z-210817T0800Z/
Maricopa AZ-Pinal AZ-
1251 AM MST Tue Aug 17 2021
...THE DUST STORM WARNING FOR MARICOPA AND PINAL COUNTIES WILL EXPIRE
AT 100 AM MST...
The dust storm which prompted the warning has weakened. Therefore,
the dust storm warning will be allowed to expire.
LAT...LON 3251 11288 3266 11301 3311 11318 3354 11319
3343 11248 3302 11227 3272 11208 3272 11214
3268 11215 3268 11220 3250 11221
TIME...MOT...LOC 0751Z 054DEG 27KT 3306 11302 3273 11289 3249 11270
$$
SDBWhat forecasters said that day
The local office's own words before this dust storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this dust storm warning went out at Aug 16, 9:54 PM MST, 2 hours 7 minutes earlier.
Area forecast discussion, Aug 16, 9:54 PM MST, 2 hours 7 minutes before
Area Forecast Discussion National Weather Service Phoenix AZ 954 PM MST Mon Aug 16 2021 .UPDATE... Updated 06Z aviation discussion and Flash Flood Watch for south central Arizona extended until 5 AM MST Tuesday. && .SYNOPSIS... Active monsoon weather will persist over much of Arizona into the middle part of the week creating daily chances for showers and thunderstorms. The best chance of thunderstorms through midweek will be this afternoon and evening. The primary threats with any storms will be localized heavy rainfall that may cause flash flooding and strong winds. A steeper decrease in moisture starting Wednesday should reduce rain chances across the area as early as Wednesday afternoon, but especially by Thursday. Much drier conditions are then anticipated by the weekend with temperatures eventually warming back to normal readings. && .DISCUSSION... Convection is off to an earlier than normal start today with midday radar and METSAT imagery showing areas of developing thunderstorms from NE of Tucson to the White Mountains/W NM and along the Rim NE of Phoenix. The storms SE-E of Phoenix and W- Cent NM formed along a positively tilted H3 trough axis aloft while the Rim storms were being triggered by a series of vort max disturbances grouped near a weak H5 E-W trough and thermal/cold trough embedded in the northerly flow over N AZ-NW NM. The anomalously moist airmass remains in place across the region today to complement the aforementioned triggers. The UL high has not moved much and is centered over Cent-CA at H5 with moist NE flow aloft and Nrly flow to the N. The latest ACARs mean soundings maintained elevated PW of 1.91" owing to a moist column from the BL through mid levels/H5. Also H7-H5 steering/flow remained NEerly. Also, MU CAPE had jumped up to 2,381 j/kg with modest CIN. Fairly decent chances for Monsoon storm activity will persist through Wednesday for Phoenix and the deserts. However the very best chance of thunderstorms, including an SPC Day 1 slight risk of severe convection, through Wed will occur early evening when NBM PPI/POPs spike up to 70%. Models agree on the area of disturbances to N-NE of the area to shift SWrd into S-Cent AZ including Phoenix and the lower deserts this afternoon and evening. As a result An organized area of storms is expected to fire along the rim with scattered to possibly/occasionally numerous storms descending through Phoenix and the lower deserts this evening and tonight. These storms will be capable of producing strong winds, heavy rainfall, and localized flash flooding, and hail as potential threats. The latest HREF continues to call for a >=70% chance of 35 mph wind gusts this evening in and around Phoenix and a >=10-20% chance of locally severe wind gusts of 60-75 mph. The latest HREF probability of 3-hr QPF >1" for this evening has increased to >=50% with WPC Day 1 ERO in the slight range for Phoenix and the deserts. This generally puts the risk of rainfall exceeding flash flood guidance at 10-20%. In preparation for this system the Flash Flood Watch for S-Cent AZ continues through 2 AM MST on Monday night. Although there remains 40-50% chance for lingering scattered showers and storms to last until dawn for Phoenix and the deserts. The HREF members are in good agreement on the timing of scattered thunderstorms in the early evening for Phoenix and the lower deserts. Although the FV3 is a slight outlier with a bit larger coverage for storms even though the other members already have pretty good coverage. The shortwave trough should mostly exit east of the region on Tuesday with the flow aloft weakening over the area. Guidance mostly points toward only modest storm chances during the day Tuesday, mostly focused over the high terrain. Can't rule out some of the high terrain storms making their way into the lower deserts, but the steering flow will be quite weak and shifting out of the west later in the day. Chances for showers and isolated storms should then increase Tuesday night into Wednesday morning from Phoenix and areas to the east of Phoenix as a unseasonably strong trough digs southeastward into the Great Basin and a fairly strong vort max tracks northward into southern Arizona later on Wednesday. Increasing difluent flow aloft should provide some broad scale ascent, possibly combining with potential vorticity from the incoming vort max sometime on Wednesday. Overall, the majority of the EPS and GEFS members support an area of rain developing across southern into central Arizona sometime Tuesday night into Wednesday morning, though instability will be fairly limited and elevated. Forecast PWATs of 1.6-1.9" would support some heavy rainfall, so an extension of the current Flash Flood Watch may be needed. Drier air aloft will begin working into the area from the west southwest later in the day Wednesday, but chances for showers and storms are likely to continue through Wednesday evening across eastern Arizona. The drier air should really be noticeable starting Thursday with PWATs lowering to around 1.25", which should completely end rain chances across the lower deserts. May see a few isolated showers and storms across the high terrain on Thursday, but NBM PoPs are only 15-25%. Ensembles then support continued dry westerly flow aloft through the upcoming weekend, likely even ending rain chances over most of the high terrain. Temperatures will also begin to warm later this week, but we may not see highs back to normal readings until maybe the weekend. && .AVIATION...Updated at 0454Z. South-Central Arizona including KPHX, KIWA, KSDL, and KDVT: Thunderstorms impacting the Phoenix terminals over the next few hours will cause strong to severe winds, heavy rain, frequent lightning, and possibly blowing dust. A line of storms currently moving into eastern Maricopa County will cause northeast 25-35 knot outflows, with a 10-20% chance for winds to exceed 50 knots within thunderstorms at any terminal. Very isolated 60-70 knot gusts will be possible as well, with a Severe Thunderstorm Watch in effect until 07Z. The outflow should move into the East Valley including KIWA by 0515Z, KPHX by 0545Z, and clear the West Valley by 0615-0630Z. Thunderstorms should generally end by 08Z, with showers possible through 10Z. Light and variable winds are expected overnight once the shower activity ends, with perhaps a brief 1-2 hour period of southerly or southwest winds behind any organized lines of storms. Otherwise, winds will eventually settle upon easterlies at 5-10 knots late in the overnight hours before veering to westerly between 19-21Z with a brief period of southerly winds for a couple hours ahead of that switch. Another round of showers and thunderstorms will be possible again tomorrow evening or during the overnight hours into Wednesday morning, but the evolution of tonight's convection or lack thereof will strongly affect our storm chances tomorrow. Thus, for now we have not included any convection in the extended TAF for KPHX and will reevaluate for the next package. Ceilings will generally remain above 6-8 kft aside from brief decreases to 4-5 kft within thunderstorms. Southeast California/Southwest Arizona including KIPL and KBLH: Gusty winds this evening and again on Tuesday afternoon will be the main aviation impacts through the TAF period. In addition, isolated to scattered thunderstorms capable of producing blowing dust and strong to severe winds will be possible from 07-09Z over La Paz and Yuma Counties, but should eventually dissipate before crossing the Colorado River into southeast California. At KBLH, winds will generally favor a southerly component with speeds around 10-15 knots aside from gusts up to 20 knots tonight and 25-30 knots on Tuesday afternoon. Winds at KIPL will have more southeast headings, with gusts up to 25 knots expected. FEW-SCT cloud decks will stay above 10-15 kft aside from any thunderstorms in southwest Arizona overnight tonight. && .FIRE WEATHER... Wednesday through Sunday: The threat for showers and thunderstorms will continue through Wednesday before a drying trend sets in late in the week with dwindling chances for wetting rains on Thursday and likely little if any rain chances by Friday. Minimum humidities mostly between 30-45% on Wednesday will gradually lower to 15-30% late in the period. Temperatures will remain below normal across much of Arizona through the period, while the western deserts see near normal readings. && .SPOTTER INFORMATION STATEMENT... Spotters should follow standard reporting procedures. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...Flash Flood Watch until 5 AM MST Tuesday for AZZ534-537>563. CA...None. && DISCUSSION...Sawtelle/Kuhlman AVIATION...Hopper FIRE WEATHER...Kuhlman
In the hours before
Special weather statement, Aug 16, 10:01 PM MST, 2 hours before
Special Weather Statement
National Weather Service Phoenix AZ
1001 PM MST Mon Aug 16 2021
AZZ541>553-555-557-558-170545-
Fountain Hills/East Mesa AZ-Mazatzal Mountains AZ-
Cave Creek/New River AZ-Northwest Pinal County AZ-East Valley AZ-
Southeast Valley/Queen Creek AZ-Apache Junction/Gold Canyon AZ-
Superior AZ-Rio Verde/Salt River AZ-Pinal/Superstition Mountains AZ-
North Phoenix/Glendale AZ-South Mountain/Ahwatukee AZ-
New River Mesa AZ-Scottsdale/Paradise Valley AZ-Central Phoenix AZ-
Deer Valley AZ-
1001 PM MST Mon Aug 16 2021
...Strong thunderstorms will impact portions of Maricopa and Pinal
Counties through 1045 PM MST...
At 1001 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from near Sugarloaf Mountain to Salt River Tubing
Recreation Area to Goldfield to 6 miles north of Queen Valley.
Movement was southwest at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Phoenix, Mesa, Chandler, Scottsdale, Gilbert, Tempe, Apache Junction,
Florence, Fountain Hills, Paradise Valley, Superior, East Mesa, Gold
Canyon, Sugarloaf Mountain, Sun Lakes, Ballantine Trailhead, Queen
Creek, Cave Creek, Carefree and Tempe Marketplace.
This includes the following highways...
AZ Interstate 10 between mile markers 153 and 166.
US Highway 60 between mile markers 173 and 230.
AZ Route 87 between mile markers 147 and 210.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until midnight MST for
south central and southeastern Arizona.
&&
LAT...LON 3378 11150 3362 11138 3323 11097 3300 11130
3307 11172 3329 11201 3392 11195
TIME...MOT...LOC 0501Z 050DEG 30KT 3366 11158 3354 11156 3347 11150
3340 11131
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
SDBLocal storm report, Aug 16, 11:06 PM MST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1106 PM MST MON AUG 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 PM TSTM WND GST SKY HARBOR AIRPORT 33.43N 112.02W
08/16/2021 M69 MPH MARICOPA AZ ASOS
ASOS STATION KPHX PHOENIX SKY HRBR.
&&
SDBLocal storm report, Aug 16, 11:15 PM MST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1115 PM MST MON AUG 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND GST 10 ESE QUEEN CREEK 33.16N 111.49W
08/16/2021 M73 MPH PINAL AZ MESONET
SRP MESONET STATION QUAIL.
&&
LJHSpecial weather statement, Aug 16, 11:50 PM MST, 11 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1150 PM MST Mon Aug 16 2021
AZZ541-542-545-170730-
New River Mesa AZ-Cave Creek/New River AZ-Deer Valley AZ-
1150 PM MST Mon Aug 16 2021
...A strong thunderstorm will impact portions of Maricopa County
through 1230 AM MST...
At 1150 PM MST, Doppler radar was tracking a strong thunderstorm near
Cave Creek, or 10 miles southeast of New River, moving southwest at
10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Phoenix, Scottsdale, New River, Cave Creek, Carefree, Deer Valley
Airport and Anthem.
This includes the following highways...
AZ Interstate 17 between mile markers 218 and 227.
AZ Route 74 between mile markers 28 and 30.
AZ Route 303 between mile markers 136 and 139.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 200 AM MST for
south central Arizona.
&&
LAT...LON 3391 11198 3377 11185 3367 11204 3371 11214
3383 11222
TIME...MOT...LOC 0650Z 053DEG 8KT 3379 11202
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
SDBLocal storm report, Aug 16, 11:51 PM MST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1151 PM MST MON AUG 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 PM DUST STORM 2 SE CITRUS PARK 33.52N 112.42W
08/16/2021 MARICOPA AZ DEPT OF HIGHWAYS
VISIBILITY NEAR ZERO ON LOOP 303 SOUTHBOUND
NEAR BETHANY HOME ROAD.
&&
LJHLocal storm report, Aug 16, 11:55 PM MST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1155 PM MST MON AUG 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1131 PM TSTM WND GST 5 SSE AVONDALE 33.37N 112.31W
08/16/2021 M58 MPH MARICOPA AZ MESONET
MESONET STATION FW4391 AVONDALE.
&&
SDBThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 5:15 PM MST | Special Weather Statement | PSR | Gila | 45 min |
| Aug 16, 5:46 PM MST | Special Weather Statement | PSR | 44 min | |
| Aug 16, 6:07 PM MST | Special Weather Statement | PSR | Gila | 38 min |
| Aug 16, 6:14 PM MST | Severe Thunderstorm Warning | PSR | Gila | 46 min |
| Aug 16, 6:37 PM MST | Special Weather Statement | PSR | Pinal | 53 min |
| Aug 16, 6:55 PM MST | Flash Flood Warning | PSR | Gila | 6 hr |
| Aug 16, 8:24 PM MST | Special Weather Statement | PSR | 51 min | |
| Aug 16, 8:41 PM MST | Flash Flood Warning | PSR | Maricopa | 5 hr |
| Aug 16, 8:53 PM MST | Special Weather Statement | PSR | Gila | 52 min |
| Aug 16, 9:08 PM MST | Special Weather Statement | PSR | Gila | 52 min |
| Aug 16, 9:22 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa, Pinal | 38 min |
| Aug 16, 9:41 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa, Pinal | 49 min |
| Aug 16, 9:49 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa | 41 min |
| Aug 16, 10:01 PM MST | Flash Flood Warning | PSR | Gila | 4 hr |
| Aug 16, 10:01 PM MST | Special Weather Statement | PSR | 44 min | |
| Aug 16, 10:05 PM MST | Flash Flood Warning | PSR | Gila | 4 hr |
| Aug 16, 10:14 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa, Pinal | 46 min |
| Aug 16, 10:22 PM MST | Flash Flood Warning | PSR | Gila | 10 hr |
| Aug 16, 10:28 PM MST | Flash Flood Warning | PSR | Gila, Maricopa, Pinal | 10 hr |
| Aug 16, 10:36 PM MST | Flash Flood Warning | PSR | Gila, Maricopa | 10 hr |
| Aug 16, 10:38 PM MST | Dust Storm Advisory | PSR | Maricopa, Pinal | 67 min |
| Aug 16, 10:48 PM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 9 hr |
| Aug 16, 10:54 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 51 min |
| Aug 16, 10:58 PM MST | Flash Flood Warning | PSR | Maricopa | 7 hr |
| Aug 16, 11:04 PM MST | Dust Storm Warning | PSR | Maricopa, Pinal | 56 min |
| Aug 16, 11:07 PM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 7 hr |
| Aug 16, 11:16 PM MST | Flash Flood Warning | PSR | Maricopa | 7 hr |
| Aug 16, 11:26 PM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 8 hr |
| Aug 16, 11:31 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 44 min |
| Aug 16, 11:41 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 49 min |
| Aug 16, 11:47 PM MST | Dust Storm Warning | PSR | Maricopa | 58 min |
| Aug 16, 11:50 PM MST | Special Weather Statement | PSR | 40 min | |
| Aug 16, 11:52 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 38 min |
| Aug 16, 11:56 PM MST | Flash Flood Warning | PSR | Pinal | 7 hr |
| Aug 16, 11:59 PM MST | Flash Flood Warning | PSR | Maricopa | 6 hr |
| Aug 17, 12:09 AM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 8 hr |
| Aug 17, 12:32 AM MST | Special Weather Statement | PSR | 43 min | |
| Aug 17, 12:36 AM MST | Special Weather Statement | PSR | Maricopa | 24 min |
| Aug 17, 4:05 AM MST | Areal Flood Advisory | PSR | Maricopa | 4 hr |
| Aug 17, 4:26 AM MST | Flash Flood Warning | PSR | Maricopa | 6 hr |
| Aug 17, 5:29 AM MST | Special Weather Statement | PSR | Maricopa | 76 min |
| Aug 17, 5:35 AM MST | Flash Flood Warning | PSR | Maricopa | 6 hr |
| Aug 17, 6:26 AM MST | Flash Flood Warning | PSR | Gila, Pinal | 5 hr |
| Aug 17, 8:42 AM MST | Areal Flood Warning | PSR | Gila | 5 days |
| Aug 17, 4:46 PM MST | Special Weather Statement | PSR | 44 min |
Nearby
Dust Storm Warnings in Arizona, 2021Every dust storm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.